# SDR FDEA201510303408

- Difficulty date: October 30, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 748 hours, 17,516 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LE LOWER ACCESS PANEL 518FB CUT OUT, INBD CORNER SKIN FOUND CRACKED AT XOS 491.  REPAIRED IAW SRM 57-40-01-2R FIGURE 201 REPAIR 17.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
